# SDR CALA0300699

- Difficulty date: December 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 54,220 hours, 31,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN TAIL COMPARTMENT LONGERON 2L AT STA 1418.  THE CRACK WAS LOCATED AT BELTFRAME FASTENER.  THE CRACKED END OF LONGERON WAS CUT OFF AND A NEW END WAS SPLICED ON IAW SRM 53-02, FIGURE 18 AND ECRA 5311-01132.
